# SDR USAA001505

- Difficulty date: September 12, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 46,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND T-CAP CORRODED 6 PLACES 1 INCH BY 1 INCH EACH, BS 344 LBL 24 TO RBL 24, WL 208.  CORROSION LEVEL 1 C53-46-53501C.  INSTALLED T-CAP PER TR 53-10-13.  (M)
